# SDR FDEA201309212272

- Difficulty date: September 21, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51201
- Condition: Corroded
- Location: Bs 333.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333.45, LBL 45.5 - 64, FLOORBEAM UPPER TEE FOUND CORRODED AT UPPER AND LOWER SURFACES.  REMOVED AND REPLACED WITH NEW BEAM   FABRICATED IAW DWG 141N5120 SHT.1 REV.A AND INSTALLED IAW EWG 141N5110 SHT.1   REV.B. REPAIR IS MAJOR.
